# SDR CALA2013112093141

- Difficulty date: November 16, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 41,408 hours, 17,015 cycles
- Engine: Iae V2522A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IS PROFUSELY LEAKING OIL ON THE GND IN 2 SPOTS, 1 LARGE & 1 SMALL PUDDLE.  FOUND OIL CAP SEAL TO BE DEFECTIVE.  REPLACED SEAL  NR 1 COWLING SECURED CLOSED.
